# SDR IPXA2021091073782

- Difficulty date: August 17, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2103-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H AFT FUSELAGE SKIN BETWEEN STA 2103 TO 2163.685 AND BETWEEN LONGERONS 33R TO 35R IS CORRODED.REPAIRED CORRODED R/H FUSELAGE SKIN BETWEEN STA 2103 TO 2163.685 AND BETWEEN LONGERONS 33R TO 35R IAW VT-SAA EA 011-5330-01-A9311 REV. IR AND UPS EO MD11-5330-81546-A. REF. FAA FORM 8100-9.  MAJOR
